# SDR COMA9910170

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pins
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REMOVED LANDING GEAR DOWNLOCK PINS.  RETRACT CHECK NORMAL.
